# SDR SWAA2024100744631

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH BATTERY PACK M1668 ARE INOP.<[01] REMOVED EMERGENCY LIGHT BATTERY PACK AT POSITION M1668 PER REF. B737; AMM 33-51-06-960-805 AND INSTALLED (REPLACED) EMERGENCY LIGHT BATTERY PACK AT POSITION M1668 PER REF. B737; AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION.
